# SDR SWAA2024011626663

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERCOSTAL LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2023-751486<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND 51-10-02.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND 51-10-02.SEE INDIVIDUAL SIGN OFF BELOW.
